| Model Number |
10603 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: "yesterday" - used (b)(6) 2020 since the exact date was not provided.
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 20 synergy drug-eluting stent was selected for use.However, it was noted that device wouldn't pass through a non-bsc guide extension catheter as the stent strut was flared and poking out.The procedure was completed with a new device.No known patient complications were reported.